# SDR ASAA2025010755129

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 32,586 hours, 10,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT F/A EMERGENCY LIGHT SWITCH IN THE "ON" POSITION. GROUNDED - YES. CHARGED BATTERY PACKS REF AMM 33-51-06 FOUND BATTERY PACK M1670 DEAD. REPLACED M1670 BATTERY PACK. EMERGENCY LIGHTS OPS NORMAL REF FIM 33-50 TASK 801.
